# SDR FDEA201011104300

- Difficulty date: November 10, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 22,179 hours, 11,915 cycles
- Engine: Ge CF680
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53812310200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FR44 BETWEEN STGR  25 AND STGR 26 HOLE B WAS FOUND CRACK INDICATION OV  ER 100 PERCENT FSH.  DEPTH OF CRACK INDICATION IS 3MM AT FRAME LAYER.  REPLACED WITH NEW FRAME SECTION (PN A5381231020001)  IAW AB6F SRM 51-72-10, 51-40-20.
